Publications

Publications

by Baumeister, Barbara; Haase, Christian; Nill, Benjamin and Paffenholz, Andreas
Reference:
On permutation polytopes (Baumeister, Barbara; Haase, Christian; Nill, Benjamin and Paffenholz, Andreas), In Adv. Math., volume 222, 2009.
Bibtex Entry:
@Article{BHNP07-1,
  Title =	 {{O}n permutation polytopes},
  Author =	 {Baumeister, Barbara and Haase, Christian and Nill,
                  Benjamin and Paffenholz, Andreas},
  Year =	 2009,
  Doi =		 {10.1016/j.aim.2009.05.003},
  Eprint =	 {0709.1615},
  Eprintclass =	 {math.CO},
  Eprinttype =	 {arxiv},
  ISSN =	 {0001-8708},
  Number =	 2,
  Pages =	 {431--452},
  Volume =	 222,
  Fjournal =	 {Advances in Mathematics},
  Journal =	 {Adv. Math.},
  Mrclass =	 {52B20 (05E15 52B05)},
  Mrnumber =	 {2538016 (2010j:52042)},
  Mrreviewer =	 {Benjamin Braun},
}
Last change: 23.08.2019 16:11.